# SDR SWAA2024091925379

- Difficulty date: August 12, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 65,436 hours, 38,932 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 25L LOCATED BS 540 AT FWD CARGO COMPARTMENT 2024-489309<[01] TOOL USED: ULTRASONIC EQUIPMENT P/N 45MG S/N 13066401 DUE DATE: 05-OCT-24.;[02] TOOL USED ON STEP 9: EDDY CURRENT EQUIPMENT; P/N: NORTEC 600D; S/N:210138003; DUE DATE: 11-JUN-25.;[03] TOOLS USED TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 23-JAN-25 AND TEMPERATURE CONTROLLED P/N: P3015GOES00000; S/N: 112811019;DUE DATE: 23-JAN-25.;[04] PERFORMED PERMANENT REPAIR AT STRINGER 25L LOCATED BTW BS500D PLUS 10? AND BS540; AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 MATERIAL USED: ALUMINUM SHEET;STRINGER SECTION P/N:7075-T0 0.045 INCH HEAT TREATED AND CONVERTED FROM 7075-T0 TO CONDITION 7075-T6 P/O:2023 103861;CHANNEL P/N:7075-T0 0.050 INCH HEAT TREATED AND CONVERTED FROM 7075-T0 TO CONDITION 7075-T6 P/O:2020 203292; ANGLE P/N:BAC1493-574 PO:2024-176290.SEE INDIVIDUAL SIGN OFF BELOW;[05] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGN OFF BELOW
